Spectral theory of one-phase solutions of a Volterra chain
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 145-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a18,
author = {V. L. Vereshchagin},
title = {Spectral theory of one-phase solutions of {a~Volterra} chain},
journal = {Matemati\v{c}eskie zametki},
pages = {145--148},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a18/}
}
V. L. Vereshchagin. Spectral theory of one-phase solutions of a Volterra chain. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 145-148. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a18/